# SDR USAA951061

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 987
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND TWO 1 INCH BY 2 INCH AREAS OF CORROSION BS 987 LBL 32 AND LBL 45.  CUT OUT CORROSION AND INSTALLED REPAIR ANGLES AND STRAPS.  REPAIRED PER TR 53-10-01A, SRM 53-60-51 FIG 203.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
